# SDR EIA2000286

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - DURING C6 CHECK, FOUND FS 321 RBL 21 ELONGATED HOLE IN CABIN FLOORBOARD.  REPAIRED CABIN FLOORBOARD AT FS 321.5 RBL 21.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLER, ANGLES AND DOUBLER PER ECRA 944-53-059-2.  (M)
